# SDR USAA2009112593232

- Difficulty date: November 17, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Llt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN LOWER LEG OF LEFT WING RIB AT WBL 135.3 BETWEEN STRINGER 2 & 3.  REPAIRED LOWER LEG OF LEFT WING RIB AT WBL 135.3 BETWEEN STRINGER 2 & 3 IAW EA 101495.
